Thunderstorm Wind, Seneca
- When
- May 1, 1:20 PM EST
- Where
- Seneca County, 0.6 mi WNW of Flat Rock
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 41.235, -82.860
Snapped tree and downed tree limbs in Flat Rock.
During the early afternoon through early evening of May 1st, a surface low drifted northeastward from the southern Lake Michigan region to northeastern Lower Michigan. Simultaneously, the attendant warm front drifted north-northeastward across central and eastern Lake Erie, and northwest Pennsylvania toward Lake Ontario, while the low's trailing cold front moved generally eastward from…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CLE wrote it up.
During the early afternoon through early evening of May 1st, a surface low drifted northeastward from the southern Lake Michigan region to northeastern Lower Michigan. Simultaneously, the attendant warm front drifted north-northeastward across central and eastern Lake Erie, and northwest Pennsylvania toward Lake Ontario, while the low's trailing cold front moved generally eastward from northeastern Illinois toward western Lake Erie and northwest Ohio. Within the warm and moist sector and well-ahead of the cold front, a line of multicell thunderstorms propagated generally eastward across northern Ohio and generated periodic straight-line convective wind damage. Ahead of the line of storms, scattered multicells and isolated supercells moved northeastward and produced severe hail and periodic straight-line convective wind damage in northeast Ohio. These storms traversed an ambient environment that included weak to moderate MUCAPE and moderate to strong effective bulk shear.
The above-mentioned surface low had moved east-northeastward to southwestern Quebec by late morning of May 2nd. This low moved farther northeastward to central Quebec by the early evening. Accordingly, the low's warm front moved farther northeastward across portions of New England as the trailing cold front drifted eastward from western Lake Erie and near the Indiana/Ohio border toward central Lake Erie and the central-third of Ohio. Along the cold front, a second surface low drifted northeastward near the Lower Ohio Valley. Along and especially ahead of the cold front, scattered organized thunderstorms, including supercells, produced sporadic severe hail and straight-line convective wind damage as the storms moved generally eastward across northern Ohio. These storms traversed an ambient environment that included weak to moderate MUCAPE and moderate to strong effective bulk shear.
By the early evening of May 4th, the first surface low had moved northeastward from central Quebec to Atlantic waters just south of Greenland. This low moved little through the late evening of the 4th. Accordingly, the cold front had moved eastward to near the Atlantic coast from Nova Scotia to Georgia. By the early evening of the 4th, the second above-mentioned low had drifted northeastward from near the Lower Ohio Valley to the Mid Ohio Valley and became occluded. The occluded low meandered near the Mid Ohio Valley through the late evening as the occluded front moved northward from the Upper Ohio Valley toward Lake Erie. A northward-moving cluster of multicell thunderstorms associated with the occluded front generated straight-line convective wind damage in the Lake Buckhorn community, near Millersburg, during the early evening. These storms traversed an ambient environment that included weak MUCAPE and moderate effective bulk shear.
By the early afternoon of May 5th, the occluded surface low had retrograded (i.e. drifted generally westward) to the Lower Ohio Valley and moved little through mid-evening. Simultaneously, the attendant occluded front arced generally northeastward from the low and drifted northward in vicinity of the southern shore of Lake Erie. Low-level convergence zones associated with the occluded surface low's cyclonic circulation triggered scattered multicells and supercells in northern Ohio during the afternoon through mid-evening. These storms exhibited unusual forward motion toward the west, northwest, or north due, in part to the cyclonic circulation of the aforementioned occluded low that was vertically-stacked at the surface and aloft. These storms traversed an ambient environment that included weak to moderate MUCAPE and moderate to strong effective bulk shear.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 1, 12:43 PM EST, 37 minutes earlier.
Area Forecast Discussion National Weather Service Cleveland OH 143 PM EDT Thu May 1 2025 .SYNOPSIS... A low pressure system will move northeast across the Great Lakes today, followed by a secondary wave of low pressure on Friday. This secondary low will extend a cold front east through the area on Friday. Another weak cold front will cross the area Saturday night into Sunday. Surface troughing will linger across the region into early next week. && .NEAR TERM /THROUGH FRIDAY/... 920 AM Update... No significant changes to the forecast, just some minor POP edits with radar trends and CAM timing. Warm front is currently working through the area, with dewpoints pushing 60F in the wake of it. Expect continued northeastward movement through the morning through the area, and widespread 70s for highs today. Previous Discussion... Main concern in the near term period will be the potential for strong to severe thunderstorms this afternoon and early evening, primarily along and east of the I-71/77 corridors. Confidence is increasing in a damaging wind threat across this area with models suggesting line segments being the primary storm mode, in addition to a low- end embedded tornado threat. Heavy rain is also likely to accompany thunderstorms, though high FFGs and the heaviest rain falling outside of urban areas should largely preclude an appreciable flooding threat. Timing for the heaviest thunderstorms along and east of the I-71/77 corridors appears to be between 3 and 7 PM. For this morning, recent surface observations reveal a warm front located just to the south and southwest of the area, with latest satellite and radar imagery noting several elevated showers and thunderstorms ahead of the warm front across northern Indiana. The main focus for thunderstorm initiation this afternoon will be a pre-frontal trough currently located across southwest KY this morning. Rich low-level theta-e air will arrive behind the warm front, with the latest HREF indicating high probabilities of SBCAPE > 1000 J/kg overlapped with favorable shear values of 40 to perhaps even 50 knots across far northern Ohio and Northwest Pennsylvania. One limiting factor for this event will be the unfavorable mid- levels, with mid-level lapse rates < 6C/km. Model guidance continues to suggest line segments being the primary storm mode, although we can't rule out an isolated supercell or two ahead of the pre-frontal trough, particularly along the instability gradient across far Northeast Ohio and Northwest Pennsylvania. A low-end embedded tornado threat is also possible with the HREF indicating 220-direction shear vectors around 35 knots. Outside of any supercells that form, believe the hail threat is very limited given the warm mid- levels. Scattered showers and thunderstorms behind this initial line of heavier thunderstorms are likely across the western half of the area in the afternoon and evening, particularly along the cold front, though the intensity will be limited as the overall thermodynamic environment is not as favorable. The cold front will briefly stall across the western half of the area tonight as another wave of low pressure moves northeast towards the Great Lakes region on Friday. Low-level moisture appears more uncertain on Friday, though slightly more favorable mid- level lapse rates of 6 to 7 C/km will be present. Once again, showers and thunderstorms are expected to develop along another pre-frontal trough Friday afternoon, aided by a 700 mb jet with 40 to 45 knots of southwesterly flow. Coverage remains uncertain, though it appears any thunderstorm threat will be generally along and east of the I-71/77 corridors. As of now, apart from an isolated stronger storm or two, the overall severe weather threat is low, although we will continue to monitor trends over the next couple of forecast iterations. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Pretty good agreement across model guidance in the synoptic-scale weather pattern through the short term period, with a large-scale trough moving in from the west Friday night into Saturday before becoming a cut-off low Saturday afternoon over the mid-Mississippi Valley, where it will linger through the rest of the short term period (and beyond). At the surface, this will materialize as a low lifting northeast into the Ohio Valley where it will linger. In general, looking at a rainy, cool weekend. Friday night and Saturday should be especially rainy as the initial surge of moisture occurs with the approach of the low, but should become more scattered/periodic Saturday night through Sunday night. Ensemble guidance probability of 1" or greater of QPF is around 50-60% areawide through the weekend. Current indication is that there shouldn't necessarily be any issues with flooding, but perhaps yards will get muddy and plants/grass will be pretty happy. A few models have some instability sneaking in from the southeast Sunday afternoon, so added a slight chance of thunderstorms for that time period. Temperatures will be on the chillier side for early May with high temperatures in the upper 50s to around 60 with low in the upper 40s (so at least no frost). && .LONG TERM /MONDAY THROUGH THURSDAY/... On Monday, most model guidance continue to have that cut-off low, making gradual eastward progress Monday through Tuesday before finally departing to the east Tuesday night. Showery activity continues, although generally decreasing in coverage, length, and intensity so while there will be chance PoPs in the forecast, showers will become more isolated/scattered. Temperatures will also start to warm, with high temperatures back into the upper 60s and perhaps around 70 by Wednesday, which is when brief high pressure is expected. && .AVIATION /18Z Thursday THROUGH Tuesday/... A line of thunderstorms is moving through northern Ohio and will push into western Pennsylvania later this afternoon/evening. Out ahead of these storms, winds are gusting out of the SSW to 30kts. Thunderstorm activity would likely see higher gusts. The window for the thunderstorm activity to move through with the primary line is 18-22Z. Some lingering convective activity in its wake, and also forming out ahead of the line, should be expected, but would be more isolated. Ceilings ahead of the line of storms is generally FL050-080. MVFR expected with the storms and CB included. Brief visibility IFR with storms in the 15-20 minute window is also expected with storm onset. In the wake of a trailing cold front, winds will ease out of the southwest to 10-15kts tonight into Friday, and ceilings will come down to predominant MVFR FL010-020, but isolated IFR FL008 is also possible for a few hours. Outlook...Non-VFR possible in periodic showers and thunderstorms Friday through Monday, particularly in the afternoon and evening hours. && .MARINE... As a warm front approaches from the south, east to northeast winds around 15 knots or so develops. Once the warm front crosses, south to southwest winds of around 15 knots develop. It's possible that wind speeds reach small craft advisory criteria at times, but it appears to be mostly scattered and briefly occurring. Southwest winds weaken tonight and tomorrow before becoming northwest Friday night and then northeast by Saturday morning. Northeast winds continue through the weekend as low pressure linger to the south with periods of small craft advisory conditions with wind speeds of around 20 knots possible at times through the weekend. Conditions should improve for early next week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kahn NEAR TERM...Kahn/26 SHORT TERM...Saunders LONG TERM...Saunders AVIATION...26 MARINE...Saunders
Hazardous Weather Outlook National Weather Service Cleveland OH 126 PM EDT Thu May 1 2025 OHZ007>014-018>023-027>033-036>038-047-089-PAZ001>003-021730- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 126 PM EDT Thu May 1 2025 ...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms are likely this afternoon and evening. A few storms could be severe and contain damaging wind gusts, particularly along and east of the I-71 corridor. An embedded tornado or two and isolated instances of large hail also cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are possible Friday afternoon and evening ahead of a cold front. There is a low probability that a storm or two could be strong to severe with damaging wind gusts being the primary threat, particularly along and east of the I-71 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142-162>169-OHZ003-006-017-021730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Hancock- 126 PM EDT Thu May 1 2025 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms are likely this afternoon and evening. A few storms could be severe and contain damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are possible Friday afternoon and evening ahead of a cold front. There is a low probability that a storm or two could be strong to severe with damaging wind gusts being the primary threat, particularly along and east of the I-71 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ143>149-021730- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- 126 PM EDT Thu May 1 2025 ...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms are likely this afternoon and evening. A few storms could be severe and contain damaging wind gusts, particularly across the central and eastern basins of the lake. An embedded tornado or two and isolated instances of large hail also cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are possible Friday afternoon and evening ahead of a cold front. There is a low probability that a storm or two could be strong to severe with damaging wind gusts being the primary threat, particularly across the eastern basin of the lake. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Special Weather Statement
National Weather Service Cleveland OH
1248 PM EDT Thu May 1 2025
OHZ017-011730-
Hancock OH-
1248 PM EDT Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT HANCOCK COUNTY THROUGH 130 PM
EDT...
At 1248 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Columbus Grove to Waynesfield. Movement
was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Findlay, Bluffton, McComb, Arlington, Rawson, Vanlue, Van Buren,
Mount Blanchard, Benton Ridge, Jenera, Mount Cory, and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4116 8388 4117 8363 4095 8347 4091 8348
4090 8351 4085 8351 4082 8352 4082 8388
TIME...MOT...LOC 1648Z 227DEG 36KT 4089 8408 4062 8396
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JaszkaSpecial Weather Statement
National Weather Service Cleveland OH
115 PM EDT Thu May 1 2025
OHZ003-006-008-017-018-027-011745-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-Sandusky OH-Lucas OH-
115 PM EDT Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SENECA...CENTRAL
WYANDOT...SOUTHWESTERN SANDUSKY...WOOD...HANCOCK AND SOUTHWESTERN
LUCAS COUNTIES THROUGH 145 PM EDT...
At 114 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Deshler to Findlay to Dunkirk. Movement
was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Findlay, Bowling Green, Tiffin, Fostoria, Upper Sandusky, Perrysburg,
Waterville, Whitehouse, North Baltimore, Gibsonburg, McComb, Weston,
Forest, Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel,
and Carey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4137 8388 4154 8378 4152 8351 4131 8324
4085 8318 4071 8349 4082 8351 4082 8375
4109 8388
TIME...MOT...LOC 1714Z 204DEG 58KT 4124 8384 4102 8365 4078 8365
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JaszkaSpecial Weather Statement
National Weather Service Cleveland OH
139 PM EDT Thu May 1 2025
OHZ003-006>008-017-018-027-028-036-011815-
Seneca OH-Crawford OH-Wyandot OH-Marion OH-Wood OH-Hancock OH-
Ottawa OH-Sandusky OH-Lucas OH-
139 PM EDT Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT OTTAWA...SENECA...MARION...
WYANDOT...SANDUSKY...CRAWFORD...WOOD...EASTERN HANCOCK AND CENTRAL
LUCAS COUNTIES THROUGH 215 PM EDT...
At 138 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Perrysburg to 6 miles northwest of Tiffin
to near Marseilles to near West Mansfield. Movement was northeast at
45 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Toledo, Marion, Bowling Green, Tiffin, Fremont, Fostoria, Bucyrus,
Upper Sandusky, Port Clinton, Put-In-Bay, Perrysburg, Oregon, Galion,
Bellevue, Clyde, Rossford, Northwood, Oak Harbor, Gibsonburg, and
Genoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4154 8372 4170 8344 4162 8313 4174 8311
4162 8312 4152 8289 4156 8285 4169 8282
4168 8282 4071 8279 4064 8296 4049 8296
4044 8322 4044 8325 4051 8325 4051 8342
4081 8350 4082 8361 4102 8356
TIME...MOT...LOC 1738Z 228DEG 49KT 4147 8359 4115 8329 4078 8340 4048
8354
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JaszkaSpecial Weather Statement
National Weather Service Cleveland OH
212 PM EDT Thu May 1 2025
OHZ007>009-018-019-027>029-036-037-011845-
Seneca OH-Crawford OH-Wyandot OH-Huron OH-Marion OH-Erie OH-
Richland OH-Ottawa OH-Sandusky OH-Morrow OH-
212 PM EDT Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT HURON...RICHLAND...OTTAWA...
SENECA...ERIE...MARION...EASTERN WYANDOT...MORROW...SANDUSKY AND
CRAWFORD COUNTIES THROUGH 245 PM EDT...
At 211 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Port Clinton to near
Bloomville to Prospect. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mansfield, Marion, Sandusky, Tiffin, Norwalk, Fremont, Bucyrus,
Western Vermilion, Upper Sandusky, Port Clinton, Mount Gilead,
Galion, Shelby, Bellevue, Clyde, Willard, Ontario, Lexington,
Crestline, and Oak Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4044 8325 4099 8330 4161 8318 4151 8299
4152 8289 4159 8284 4150 8271 4150 8274
4145 8304 4143 8301 4147 8283 4144 8276
4149 8269 4147 8270 4138 8250 4143 8236
4099 8244 4056 8234 4055 8264 4044 8264
TIME...MOT...LOC 1811Z 238DEG 47KT 4161 8302 4104 8298 4048 8319
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JaszkaThe Cleveland radar (KCLE), 86 km away, was scanning. The volume nearest the first event began at 18:19 UTC.
34 hail, 21 thunderstorm wind. Local standard time, as filed.
Snapped tree and downed tree limbs in Flat Rock.
Hail up to quarter-size in University Heights.
The Akron-Canton Airport ASOS recorded a 58-mph peak straight-line convective wind gust from thunderstorms.
Hail up to half dollar-size in Lyndhurst.
Hail up to quarter-size about two-miles SSE of Bedford Heights.
Hail up to quarter-size about one-mile northwest of Solon.
Hail up to half dollar-size in Highland Heights.
Hail up to quarter-size in Mayfield.
Healthy tree snapped in Elyria.
Tree downed along Hobart Road in Waite Hill.
Tree limbs downed in North Ridgeville.
Large tree limb downed about two-miles southwest of North Olmsted.
Tree downed onto house in Mentor, which caused structural damage.
Trees snapped on east side of Mentor.
Downed tree in Bay Village.
Tree downed along West Jackson Street on southwest side of Painesville.
Large tree fell onto a house near Kamm's Corners on west side of Cleveland. Tree damaged the roof, busted-out a window, and damaged a SUV.
Trees downed in Roaming Shores.
Trees downed in Morgan Township.
Trees downed in Jefferson.
Trees downed in Louisville.
Two trees downed in Girard.
Hail up to penny-size on the southwest side of Norwalk.
Hail up to quarter-size on the south side of Norwalk.
Hail up to quarter-size about two-miles SSW of Mount Gilead.
Hail up to half dollar-size in Seven Hills.
Hail up to quarter-size in Mount Gilead.
Hail up to quarter-size about one-mile east of Mount Gilead.
Hail up to quarter-size in Grafton.
Hail up to quarter-size in Orange.
Barn roof blown-off about five-miles NNW of Fredericktown.
Hail up to quarter-size in South Russell.
Hail up to quarter-size about two-miles northeast of Chagrin Falls.
Hail up to quarter-size in Novelty.
Hail up to half dollar-size in Butler.
Hail up to half dollar-size along Treaty Road, about one-mile NNW of North Liberty.
Hail up to quarter-size about one-mile north of Glenwillow.
Hail up to quarter-size in Orwell.
Hail up to quarter-size near the intersection of County Roads 320 and 333, about three-miles southwest of Holmesville.
Downed tree and tree limbs damaged a house's roof in the Lake Buckhorn community several miles SSE of Millersburg.
Hail up to quarter-size about two-miles northwest of Hiram.
Hail up to nickel-size about one-mile east of South Russell.
Hail up to penny-size in Woodmere.
Hail up to nickel-size in Shaker Heights.
Hail up to quarter-size about two-miles SSE of Mount Gilead.
Hail up to penny-size about one-mile northwest of Loudonville.
Hail up to half dollar-size in Canfield.
Numerous trees downed in Mount Vernon.
Hail up to quarter-size in Charm.
Hail up to quarter-size in Berlin.
Hail up to half dollar-size about four-miles northwest of Smithville.
Several trees and tree limbs downed about 2.5-miles WNW of Polk.
Hail up to quarter-size in Homerville.
Hail up to quarter-size fell for about five-minutes along OH-303 west of LaGrange.
Several trees damaged in the Spring Valley section of Elyria. Damage was related to an outflow-dominant line of thunderstorms.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, May 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1273209, 1273316, 1273327, 1273317, 1273318, 1273321, 1273326, 1273322, 1273387, 1273335, 1273388, 1273389, 1273336, 1273334, 1273390, 1273337, 1273391, 1273344, 1273362, 1273346, 1273378, 1273386, 1280393, 1280395, 1280398, 1280402, 1280399, 1280400, 1280403, 1280405, 1280407, 1280413, 1280414, 1280415, 1280416, 1280418, 1280419, 1280420, 1280422, 1280426, and more.